2017
Том 69
№ 7

All Issues

An estimate of the complexity of the approximate solution of fredholm equations of the second kind with differentiable kernels

Pereverzev S. V.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 41 (1989), no. 10, pp 1225-1227.

Citation Example: Pereverzev S. V. An estimate of the complexity of the approximate solution of fredholm equations of the second kind with differentiable kernels  // Ukr. Mat. Zh. - 1989. - 41, № 10. - pp. 1422–1425.

Full text